# SDR FDEA200901210292

- Difficulty date: January 21, 2009
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N436FE
- Make and model: Airbus A310-203
- Aircraft serial: 454
- Aircraft time: 40,324 hours, 17,147 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Roller Tray
- Part number: A2577130321800
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ROLLER TRAY AT FRAME 29; LBL 12 INCHES IS CORRODED.  REMOVED CORROSION IAW A310-200 SRM 51-74-10 & FOUND TO BE OUT IF LIMITS IAW SRM 53-10-15; PG 8; FIG 108.  REMOVED & RE-INSTALLED THE LATCHES IAW AMM 25-52-57-4;  PG 2;  PARA B&D.  REMOVED & RE-INSTALLED ROLLER TRAY IAW SRM 51-40-21;  PG 7;  PARA 5.  ALODINED ROLLER TRAY & DOUBLER IAW SRM 51-21-40;  PG 8;  PARA 5-C.  PRIMED & PAINTED ROLLER TRAY & DOUBLER IAW SRM 51-23-10; PG 24; PARA 3B & 3C.
